# SDR 2010FA0000206

- Difficulty date: February 12, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N66LB
- Make and model: Piper PA-28-235
- Aircraft serial: 287310110
- Engine: Lyc O235B
- Propeller: Hartzl HCC2YK1
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345100
- Condition: Misinstalled
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOULD HAVE AN960 WASHERS UNDER THE (4) AN3-4L BOLTS TO SPREAD THE LOAD ON THE ASSY.  THERE ARE NO WASHERS SHOWN IN PARTS LIST.
